PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 55(69), pp. 98--104 (1994)
On paracompactness and almost closed mappings
Ilija Kovacevi\'cFakultet tehnickih nauka, Novi Sad, Yugoslavia
Abstract: Some properties of paracompactness in spaces which are not necessarily regular and some properties of almost closed mappings are studied. It is shown that some properties of paracompactness of regular spaces are hold even if the space is not necessarily regular. Beside that, additional conditions are given for almost closed mappings to have a closed graph.
Keywords: paracompact, almost paracompact, $\alpha$-paracompact, $\alpha$-Hausdorff, $\alpha$-regular, almost closed mapping, closed graph, $\alpha$-nearly paracompact.
Classification (MSC2000): 54C10, 54D18
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts